Authors: Oparnica, Ljubica
Zorica, Dušan 
Okuka, Aleksandar
Title: Fractional Burgers wave equation
Journal: Acta Mechanica
Volume: 230
Issue: 12
First page: 4321
Last page: 4340
Issue Date: 1-Dec-2019
Rank: M22
ISSN: 0001-5970
DOI: 10.1007/s00707-019-02500-0
Thermodynamically consistent fractional Burgers constitutive models for viscoelastic media, divided into two classes according to model behavior in stress relaxation and creep tests near the initial time instant, are coupled with the equation of motion and strain forming the fractional Burgers wave equations. The Cauchy problem is solved for both classes of Burgers models using an integral transform method, and an analytical solution is obtained as a convolution of the solution kernels and initial data. The form of the solution kernel is found to be dependent on model parameters, while its support properties imply infinite wave propagation speed for the first class and finite speed for the second class. Spatial profiles corresponding to the initial Dirac delta displacement with zero initial velocity display features which are not expected in wave propagation behavior.
Publisher: Springer Link
Project: Viscoelasticity of fractional type and shape optimization in a theory of rods 
Methods of Functional and Harmonic Analysis and PDE with Singularities 
Provincial Secretariat for Higher Education and Scientific Research, Grant 142-451-2102/2019

Show full item record


checked on May 24, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.